# SDR REXA2019062701052

- Difficulty date: June 27, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC670333407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: DURING REPLACE OF NLG DOOR AFT HINGE PIN BUSHINGS, CORROSION AIRFRAME FITTING ASSY (2 E/A) WAS FOUND IN REF JOB CARD 900-32-710-902 (NLG WHEEL WELL). SUMMARY OF NRC 00339, CORROSION LEVEL-2: NEW FITTING ASSY (2 E/A) WERE DRILLED PER SRM 51-40-11-001-001-A01 AND NEW FITTING ASSY (2 E/A) WERE INSTALLED PER SRM 51-42-21-001-001-A01 PARAGRAPH 6,C.
